# SDR SWIA202306280515

- Difficulty date: May 15, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 43,123 hours, 36,610 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TO FUSE/MLG SIDE BRACKET FWD, SEALANT COVERING NUT WAS NOT COMPLETLY SEALED AND APPEARS TO HAVE RUST BLEEDING FROM IT. SEALANT NEEDS TO BE REMOVED FOR INSPECTION. FLAGGED     (C-CHECK RO 6/25/2023)    REMOVED RH MLG SIDE-BRACE SHAFT FITTING CAP SEAL AND SEALANT AROUND NUT, FOUND INTERGRANULAR CORROSION. BLENDED CORROSION DAMAGE TO THE MLG SIDE BRACE FITTING CENTER SECTION BORE REF CRJ 200 SRM 51-21-06 , AND CRJ 200 AMM 57-21-28-400-801. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 601R-57-21-3762 REV -- DATED 2023-06-09. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUATION FOR FURTHER DETAILS.
